# SDR 2015FA0000556

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Aircraft: N43BM
- Make and model: Cessna 421C
- Aircraft serial: 421C1224
- Aircraft time: 11,133 hours
- Engine: Cont GTSIO520*
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A VIBRATION IN THE LT ENGINE AND MADE A PRECAUTIONARY LANDING.  UPON INVESTIGATION IT WAS FOUND THAT THE LT ENGINE HAD DROPPED AN INTAKE VALVE AND A HOLE HAD BEEN KNOCKED IN THE CASE BELOW THE MAGS.
